# SDR AALA201707279016

- Difficulty date: July 23, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 7,258 hours, 2,688 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Condition: Faulty
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EXISTING MEL FOR BRAKE STEERING CONTROL UNIT 1 (BSCU1) WHICH WAS COMPLIED WITH, ON DEPARTURE FROM DFW, RECEIVED A NOSEWHEEL ECAM. COMPLIED WITH QRH, ADVISED DISPATCH, DECLARED AN EMERGENCY AND LANDED AUS. REPLACED SENSOR (4GC) PER AMM 32-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-00-720-003.
